Advanced search
Start date
Betweenand

Methods of set theory in the theory of complex structures

Grant number: 12/00631-8
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): March 18, 2013
Effective date (End): March 17, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Valentin Raphael Henri Ferenczi
Grantee:Wilson Albeiro Cuellar Carrera
Supervisor abroad: Jordi Lopez Abad
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Research place: Consejo Superior de Investigaciones Científicas (CSIC), Spain  
Associated to the scholarship:10/17512-6 - Banach spaces with various complex structures, BP.DR

Abstract

This research project is a study of two problems of the theory of complex structures on real Banach spaces, as part of the candidate's PhD project at the Institute of Mathematics and Statistics (IME-USP). Based on the methods developed in the study of a space defined by the advisor in Brazil Valentin Ferenczi, and methods used in another space defined by the adviser abroad Jordi Lopez-Abad, the candidate will attempt to define a space with exactly a countable infinite number of complex structures. In addition, the student will use the descriptive set theory applied to the theory of Banach spaces to study the number of complex structures in a given space, in the framework of the classification of equivalence relations on Polish spaces. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CARRERA, W. CUELLAR. A Banach space with a countable infinite number of complex structures. JOURNAL OF FUNCTIONAL ANALYSIS, v. 267, n. 5, p. 1462-1487, SEP 1 2014. Web of Science Citations: 3.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.